# SDR CAL960531

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981312
- Condition: Corrosion
- Location: Bs 740
- Part time: 53,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 740 FORWARD CARGO COMPARTMENT STRINGER-27L AND ENDING FITTING HAS CORROSION.  REMOVED CORROSION ON END FITTING .002 TO FALL WITHIN LIMITS AT STRINGER 27L BS 740.  CUT OUT FABRICATED NEW STRINGER SEC AT STRINGER 27L AND STRAP FOR STRINGER REPAIR, TREAT INSTALLED PER SRM 51-10-2, 6 AND 51-30-2.  (M)
